RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 5(401), Pages 183–184 (Mi umn9447)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On equations for the optimal stopping boundaries in Chernoff's two-hypotheses testing problem

M. V. Zhitlukhin, A. A. Muravlev

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9447

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:5, 1012–1013

Bibliographic databases:

Document Type: Article
MSC: 62L15
Presented: D. V. Treschev
Accepted: 09.09.2011

Citation: M. V. Zhitlukhin, A. A. Muravlev, “On equations for the optimal stopping boundaries in Chernoff's two-hypotheses testing problem”, Uspekhi Mat. Nauk, 66:5(401) (2011), 183–184; Russian Math. Surveys, 66:5 (2011), 1012–1013

Citation in format AMSBIB
\Bibitem{ZhiMur11}
\by M.~V.~Zhitlukhin, A.~A.~Muravlev
\paper On equations for the optimal stopping boundaries in Chernoff's two-hypotheses testing problem
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 5(401)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9447}
\crossref{https://doi.org/10.4213/rm9447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919274}
\zmath{https://zbmath.org/?q=an:06009249}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66.1012Z}
\elib{http://elibrary.ru/item.asp?id=20423302}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 5
\pages 1012--1013
\crossref{https://doi.org/10.1070/RM2011v066n05ABEH004765}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298661300007}
\elib{http://elibrary.ru/item.asp?id=18033990}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855979532}


Linking options:
  • http://mi.mathnet.ru/eng/umn9447
  • https://doi.org/10.4213/rm9447
  • http://mi.mathnet.ru/eng/umn/v66/i5/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zhitlukhin, A. A. Muravlev, “On Chernoffs hypotheses testing problem for the drift of a Brownian motion”, Theory Probab. Appl., 57:4 (2013), 708–717  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  •   Russian Mathematical Surveys
    Number of views:
    This page:359
    Full text:61
    References:21
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018